Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffers from rheumatoid arthritis. Pins and needles on feet, numbness, pain. Reason?

My boyfriend suffers from rheumatoid arthritis but lately he has complaint of pins and needles on his feet and they feel numb. he says is painful and it prevents him from sleeping. By the time he falls asleep he is exhausted. he was checked for diabetes but that s negative. He has an appointment to see a neurologist but it won t be until the end of March. I don t think he can wait.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

These symptoms can be due to pinched nerve or peripheral neuropathy. Ideally he would need investigations like MRI, xray,blood investigation and nerve conduction study.Till he sees doctor he can start analgesics and multivitamin to take care of his symptoms.

Hope this helps.Regards.
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor